# SDR SWAA012374

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 47,991 hours, 40,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Part serial: 0412
- Condition: Erratic
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS ILLUMINATING ERRATICALLY AFT OF ROW # 10.                           R&R BATTERY PACK PER MM.
